# SDR AALA2020071759005

- Difficulty date: June 10, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 23,010 hours, 4,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: D5345659320100
- Condition: Corroded
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT AFT OVERWING EXIT DOOR SLIDE ENCLOSURE DOOR FASTENER FLANGES IN AND AROUND FASTENER HOLES BETWEEN FRAMES 47.2A AND 47.4.  REPLACED THE FLANGE IAW SRM 51-74-00.
